# SDR UIEA2017040200489

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Duct
- Condition: Worn
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG, RT CORE COWL PRECOOLER EXIT DUCT LIP FOUND WORN.  REPAIRED IAW SB 71-032 REV 2.
